Discussions that mention verelan

High & Low Blood Pressure board


Hi Everyone,

I began reading this board about a month ago after starting meds for high blood pressure. After 2 days of Toprol the Dr. switched me to Veralan PM (300mg). Two weeks after that we felt my anxiety was either causing or adding to my hbp. The Dr. put me on amitriptyline (50mg) for anxiety and also lisinipril (20mg) as I was still having periods of hbp daily.

My blood pressure seems to be in control and my anxiety is quite reduced. About a week after starting the amitriptyline and the lisinipril I noticed my heart rate went up on an average about 15 beats. Instead of being in the high 60's to low 70's it is running 85- 100!

Which drug might be causing the increase in heart rate? I exercise almost daily with cardio and/or weights.

I don't think it's the Verelan PM, cuz that seemed to lower my heart rate a bit.

Thanks for any advice. This higher heart rate is worrying me!! :confused:

Ginny